# SDR 031311B

- Difficulty date: November 7, 2003
- Submitted: November 28, 2003
- Operation: General aviation
- Aircraft: N4879F
- Make and model: Cessna U206A
- Aircraft serial: U2060579
- Engine: Cont IO520*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 12502591
- Condition: Cracked
- Location: Rt Exhaust Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-PURCHASE INSPECTION FOUND RT EXHAUST PIPE CLAMP CRACKED AND BROKEN AWAY FROM SUPPORT.
